# SDR FDEA202403210329

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N858FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37729
- Aircraft time: 48,170 hours, 7,915 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 7 Slat
- Component: Slat, Boeing
- Component part number: 114W2100111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING NO.7 SLAT OUTER SKIN FOUND CRACK AT ISS193.  CRACK LENGTH 1.44 INCHES, NUMBER OF CRACK: 01 EA. LH WING NO.7 SLAT OUTER SKIN CRACKED AREA REPAIRED AS PER B777 SRM 57-43-01-2R REPAIR   14,   SRM 51-20-06-0G, SRM 51-30-01-0G, SRM 51-20-01-0G, SRM 57-43-01-2R REPAIR 6, SRM 57-43-02-2R   REPAIR 2, SRM 51-70-10-2R REV 46.1 AND EA G-5750-T0378535 P1, TITLE:WING-FLIGHT SURFACES-  LH   WING #7 SLAT CRACK ON OUTER SKIN TRAILING EDGE AND WEDGE FRONT SPAR. REFER TO WRI:   57503042 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
